Continuous-time mean-variance portfolio selection with only risky assets
Year of publication: |
2014
|
---|---|
Authors: | Yao, Haixiang ; Li, Zhongfei ; Chen, Shumin |
Published in: |
Economic modelling. - Amsterdam [u.a.] : Elsevier, ISSN 0264-9993, ZDB-ID 86824-3. - Vol. 36.2014, p. 244-251
|
Subject: | Continuous time mean-variance | Hamilton-Jacobi-Bellman equation | Portfolio selection | Dynamic programming | Two-fund separation theorem | Portfolio-Management | Theorie | Theory | CAPM | Dynamische Optimierung | Mathematische Optimierung | Mathematical programming |
-
Impact of time illiquidity in a mixed market without full observation
Federico, Salvatore, (2017)
-
Viscosity solution for optimal liquidation problems with randomly-terminated horizon
Yang, Qing-Qing, (2024)
-
Regularity properties in a state-constrained expected utility maximization problem
Lazgham, Mourad, (2018)
- More ...
-
Continuous-time mean–variance portfolio selection with only risky assets
Yao, Haixiang, (2014)
-
Yao, Haixiang, (2013)
-
Yao, Haixiang, (2013)
- More ...